# SDR DALA2025042503243

- Difficulty date: April 24, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 FRAME 64, RBL 1, STRINGER TO FRAME GUSSET, MIDDLE HOLE TO FRAME HAS CRACK INDICATION. CORRECTIVE ACTION: REPAIRED PER ERA 625466-14 REV A AND REV B. (0931460)
